# SDR CALA2017121904530

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 737322
- Aircraft serial: 62642
- Aircraft time: 3,195 hours, 385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FLASHLIGHT WILL NOT TEST. REPLACED FLASH LIGHT BATTERY.
